T Nation

No Morning Wood


#1

Hi, I am 28 years old and I started TRT with a doc 5 months ago in Canada.
I had to leave the country 2 months after starting the treatment and I have been doing my TRT alone for 3 months.
I inject 50 mg of T and 1500 IU of hCG on mondays and fridays. No Arimidex.

I no longer have morning woods or erections during the day and it’s been like that for a while.
I don’t know why but it looks like my TRT is not working like it used to.
I am waiting for 2 weeks before doing a blood test so I could use my health coverage.
It won’t be a sensitive test for estradiol though as it does not exist where I live now.

What should I do to be sure everything is working properly?


#2

Get your estradiol checked.


#3

If you’re injecting 1500 IU of hCG twice a week, there’s your problem. TRT feels as if it’s not working when estrogen is high, no sensitive test will make dosing the AI difficult.


#4

That much hCG is totally insane. T injections provide T and hCG is not for increased T levels. 250iu subq EOD is all that is needed.

When you cut back on hCG we expect that E2 levels will change a lot and doing E2 labs will have zero value. Wait for a month.


Please read the stickies found here: About the T Replacement Category

  • advice for new guys - need more info about you
  • things that damage your hormones
  • protocol for injections
  • finding a TRT doc

Evaluate your overall thyroid function by checking oral body temperatures as per the thyroid basics sticky. Thyroid hormone fT3 is what gets the job done and it regulates mitochondrial activity, the source of ATP which is the universal currency of cellular energy. This is part of the body’s temperature control loop. This can get messed up if you are iodine deficient. In many countries, you need to be using iodized salt. Other countries add iodine to dairy or bread.

KSman is simply a regular member on this site. Nothing more other than highly active.

I can be a bit abrupt in my replies and recommendations. I have a lot of ground to cover as this forum has become much more active in the last two years. I can’t follow threads that go deep over time. You need to respond to all of my points and requests as soon as possible before you fall off of my radar. The worse problems are guys who ignore issues re thyroid, body temperatures, history of iodized salt. Please do not piss people off saying that lab results are normal, we need lab number and ranges.

The value that you get out of this process and forum depends on your effort and performance. The bulk of your learning is reading/studying the suggested stickies.


#5

So you are advising me to use 250 IU twice a week instead of 1500.
So I should wait for a month before getting my blood test done?

Alright then.
I hope it won’t hurt my “boys” too much.
My doc put me on 1500 IU twice a week so “I could feel better”.

I’ll do the thyroid test with my blood test.


#6

250iu hCG subq EOD [every other day]


#7

Thank you but it seems impossible.

What I have here is a vial of 5000 IU in 1 mL. An injection of 250 IU would be trying to gather about 0,05 mL in the syringe. I injected the minimum this morning, so about 0,1 mL of hCG. That would mean 500 IU. It’s still way under what the doctor gave me months ago.

I am going to follow your advice though and start EOD injections.


#8

Hello delsin65,

Order some bacteriostatic water for your HCG. Its pretty cheap, you can find it easily without prescription.

Please keep in mind if you use its own solution with sodium chl. your hcg wont be preserved for long and the risk of infection is higher. You need water with benzyl alcohol.

This way, you can also give more solvent, lets say 5ml so its a lot easier to measure.

3000 hcg/ week is a lot on the long term and it can easily fry your balls as it produce high levels of e2 and ais wont work.


#9

I have read about the benzyl alcohol so I ordered some bac. water and I received it this morning.
So that’s perfect, I have now some empty sterilized vials of 10 mL and one 30 mL bottle of bacteriostatic water.
I will finish my hCG from friday in 2 days and then do what you all recommend.

Starting over with 250 IU EOD should be fine.
Thank you


#10

I have the same issue actually

tbh TRT helped for a lot of things but it never resolved the no morning wood thing


#11

I think the balance of e2 and t have to almost be perfect. Which after all the reading I did is rare. I will say I did have regular morning and nightime erections while taking daily Cialis.

Which I think I will start up again. I just stopped it to make sure it was not causing bloat which it appears not to. I think it’s my e2 at 30 which is causing it. So it’s either I play the frustrating game using an AI or use Cialis.
I hate not knowing if my erection will maintain.


#12

Hello charlie12,

Cialis use can have long term side effects due to the fact it works in the body as other PDE. Better to look into it altough serous complications dont seem to frequent.

“Viagra can decrease blood flow to the optic nerve of the eye, causing sudden vision loss. This has occurred in a small number of people taking sildenafil, most of whom also had heart disease, diabetes, high blood pressure, high cholesterol, or certain pre-existing eye problems, and in those who smoked or were over 50 years old. It is not clear whether sildenafil is the actual cause of vision loss.”

Maybe it doesnt cause sudden vision loss but I just dont like the idea of my optic nerves get less blood.


#13

I used 3mg a day for 2 months and appears I had no sides. May go back on as it helped decrease BP a bit as well.

Not sure if you read my thread. But my e2 is at about 30. And hard to bring down to low 20s where everything works well.